# SDR IPXA1165771

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY ASSIST/DAMPER RECHARGE PRESSURE BELOW NORMAL.     RECHARGED DOOR ACTUATOR CYLINDER, REF MM 52-10-14-03. NOW AT PROPER PRESSURE. LEAK CHECK GOOD.
